# SDR AWXA200401314

- Difficulty date: October 14, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N915AW
- Make and model: Boeing 757225
- Aircraft serial: 22209
- Aircraft time: 58,337 hours, 25,189 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 146N5318
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-09 CHECK INTERGRANULAR CORROSION WAS FOUND ON CABIN FLOOR SHEAR DECK BETWEEN BS 1680 AND BS 1720, RBL 0 AND RBL 54.  MAINTENANCE REMOVED CORRODED SHEAR DECK FROM BS 1680 TO BS 1720, LBL 74 TO RBL 74; FABRICATED A NEW REPLACEMENT SHEAR DECK; INSTALLED REPAIR PART IAW B757-200 SRM 51-40-02.
